# SDR AALA970732

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: H, J

## Discrepancy

ORD - FLT 0682 - LEFT GENERATOR DRIVE LIGHT FLICKERED BEGINNING AND DURING CLIMB-OUT.  DRIVE LIGHT CAME ON CONTINUOUSLY AFTER 1.5 HOURS OF FLIGHT.  LEFT GENERATOR DRIVE DISCONNECTED.  5383/PLACARDED LT GEN INOP PER MEL 24-1.  SERVICED BOTH ENG IDG TO OVERFLOW.  APU OIL LEVEL FULL.  ACCOMPLISHED MPM 24-01.  ENTERED IN MIC.  AUTH 4-193DC-B.  REMOVED AND REPLACED IDG IAW MM 24-11-01-4-2.  OPS CHECK GOOD, LEAK CHK GOOD.  DISC GOOD.  OPS CHECK GOOD AFTER DISCONNEECT.  REMOVED MEL 4-193DC-B AND CLEARED MIC.  (X)
